MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number MC330027
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the reported complaint of a tubing break could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history record review.
 
Event or Problem Description
A complaint was received regarding a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave® clear, 3 clamps, luer lock that experienced separation and leakage.The reporter stated that in the last week, they had an uptick of incidents in relation to the use of the bi fuse and tri fuse that they use from icu medical.Mom (medical mom) called out to report tubing had broken.Cvl was intact, though, through to where the trifuse connected.Rn assessed, and tubing was disconnected as it came out of tri-fuse bottom (tubing had pulled apart, not at a luer-lock, but within the tubing itself).A sterile cap change was done, a tubing change, as well as a pump change were done.The product have come in contact with the patient and/or staff member, yet the medication being administered, did not get on patient or staff skin or clothing.The chemo spill cleaned up per facility protocol.Thus, there was patient involvement and there was no staff or patient harm reported as a result of the event.

Brand Name
7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22097118
Report Number9617594-2025-01111
Device Sequence Number20925576
Product Code FMG
UDI-Device Identifier00887709076419
UDI-Public00887709076419
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown